CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:53/6  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
Existence and uniqueness of solutions for a non-uniformly parabolic equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2003, 卷号: 189, 期号: 1, 页码: 1-16
Authors:  Wang, JH;  Warnecke, G
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
non-uniformly parabolic equation  existence  uniqueness  classical solutions  
Existence and decay rates of smooth solutions for a non-uniformly parabolic equation 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2002, 卷号: 132, 页码: 1477-1491
Authors:  Wang, JH;  Zhang, H
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30